MathSciNet Relay Station
MathSciNet bibliographic data
MR787887 (87c:54065) 54H25 (54C60)
Tasković, M. R. A monotone principle of fixed points. Proc. Amer. Math. Soc. 94 (1985), no. 3, 427–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement